It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acid Reflux / GERD Message Board


Acid Reflux / GERD Board Index


Im sorry to hear what your going through i first started having stomach pain in January of 10 from anxiety i started taking klonopin as well but started reading the adverse of the medicine and tried to tapper of it long story short i am on 60 mg dexilant and seem to not be able to function without either one klonopin or two dexilant i need one or the other i was told after being on it for 2 to 4 months i should no longer need it but i seem to be only getting worse every time i go off dexilant only thing i could recommend is sulcrate and tums
but this hasnt worked for me either but i have to pretend it does for about 12 weeks to make it through bootcamp if you find something better to try let me know please
[QUOTE=ajm523;4823426]New member here looking for some advice, seeing as my doctor wasn't very helpful.

I've been on 60 mg Dexilant for 8 weeks, before that 30 mg lansoprazole (generic Prevacid) for 3 weeks. My GI doctor wanted me to stay on the Dexilant for at least 2 more months. After reading what these medications can do to you long-term, I don't think that's the best idea. He only put me on the Dexilant because he claimed I had an acidic stomach due to stress. I was having a lot of nausea before the Dexilant (I think some of it may have been a side effect of the lansoprazole) and a couple minor heartburn episodes.

The good thing about the Dexilant is I've been able to eat normally, however, I never really had a problem with reflux until I started taking Klonopin. I'm now going through the nasty process known as benzo withdrawal, tapering the Klonopin, due to come off that in a little over a week. I'm afraid the lack of stomach acid from the Dexilant is starting to do bad things to me -- I'm having trouble swallowing a lot.

I don't know how to get off this high dose of Dexilant safely though. I can't get the 30 mg Dexilant prescription because I don't have a supportive doctor, and I know you need to taper a PPI somehow. Does anyone have any suggestions on how to go about doing this and how to manage the acid rebound? Will I have to REALLY limit my diet as I do this? I'm already very skinny and I'm scared I'm going to lose a lot a weight if I have to cut out a lot of foods...and I'm going back to college on Sunday and I'm going to want to have foods that are quickly prepared (i.e lunchmeat, peanut butter sandwiches, eggs) and probably will deal with a lot of temptation to run out and grab a grilled chicken sandwich or a burger from a fast food restaurant (which I admit is mostly what I've been eating lately.)[/QUOTE]
Im sorry to hear what your going through i first started having stomach pain in January of 10 from anxiety i started taking klonopin as well but started reading the adverse of the medicine and tried to tapper of it long story short i am on 60 mg dexilant and seem to not be able to function without either one klonopin or two dexilant i need one or the other i was told after being on it for 2 to 4 months i should no longer need it but i seem to be only getting worse every time i go off dexilant only thing i could recommend is sulcrate and tums
but this hasnt worked for me either but i have to pretend it does for about 12 weeks to make it through bootcamp if you find something better to try let me know please p.s. i have been on dexilant for over a year now dog ate right in middle of last script now i am in horrible pain till i can get refill
[QUOTE=ajm523;4823426]New member here looking for some advice, seeing as my doctor wasn't very helpful.

I've been on 60 mg Dexilant for 8 weeks, before that 30 mg lansoprazole (generic Prevacid) for 3 weeks. My GI doctor wanted me to stay on the Dexilant for at least 2 more months. After reading what these medications can do to you long-term, I don't think that's the best idea. He only put me on the Dexilant because he claimed I had an acidic stomach due to stress. I was having a lot of nausea before the Dexilant (I think some of it may have been a side effect of the lansoprazole) and a couple minor heartburn episodes.

The good thing about the Dexilant is I've been able to eat normally, however, I never really had a problem with reflux until I started taking Klonopin. I'm now going through the nasty process known as benzo withdrawal, tapering the Klonopin, due to come off that in a little over a week. I'm afraid the lack of stomach acid from the Dexilant is starting to do bad things to me -- I'm having trouble swallowing a lot.

I don't know how to get off this high dose of Dexilant safely though. I can't get the 30 mg Dexilant prescription because I don't have a supportive doctor, and I know you need to taper a PPI somehow. Does anyone have any suggestions on how to go about doing this and how to manage the acid rebound? Will I have to REALLY limit my diet as I do this? I'm already very skinny and I'm scared I'm going to lose a lot a weight if I have to cut out a lot of foods...and I'm going back to college on Sunday and I'm going to want to have foods that are quickly prepared (i.e lunchmeat, peanut butter sandwiches, eggs) and probably will deal with a lot of temptation to run out and grab a grilled chicken sandwich or a burger from a fast food restaurant (which I admit is mostly what I've been eating lately.)[/QUOTE]





All times are GMT -7. The time now is 10:06 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!